Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Boundary behavior of quasi-regular maps and the isodiametric profile

Authors: Bruce Hanson, Pekka Koskela and Marc Troyanov
Journal: Conform. Geom. Dyn. 5 (2001), 81-99
MSC (2000): Primary 30C65
Published electronically: September 6, 2001
MathSciNet review: 1872158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study obstructions for a quasi-regular mapping $f:M\rightarrow N$ of finite degree between Riemannian manifolds to blow up on or collapse on a non-trivial part of the boundary of $M$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65

Retrieve articles in all journals with MSC (2000): 30C65

Additional Information

Bruce Hanson
Affiliation: Department of Mathematics, St. Olaf College, Northfield, Minnesota 55057

Pekka Koskela
Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35, FIN-40351 Jyväskylä, Finland
MR Author ID: 289254

Marc Troyanov
Affiliation: Department of Mathematics, Ecole Polytechnique Federale de Lausanne (EPFL), 1015 Lausanne, Switzerland
MR Author ID: 234039

Received by editor(s): June 4, 2001
Published electronically: September 6, 2001
Additional Notes: The second author was supported in part by the Academy of Finland grants 39788 and 41933
Article copyright: © Copyright 2001 American Mathematical Society